Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Печать: 0040-2508
ISSN Онлайн: 1943-6009

Выпуски:
Том 78, 2019 Том 77, 2018 Том 76, 2017 Том 75, 2016 Том 74, 2015 Том 73, 2014 Том 72, 2013 Том 71, 2012 Том 70, 2011 Том 69, 2010 Том 68, 2009 Том 67, 2008 Том 66, 2007 Том 65, 2006 Том 64, 2005 Том 63, 2005 Том 62, 2004 Том 61, 2004 Том 60, 2003 Том 59, 2003 Том 58, 2002 Том 57, 2002 Том 56, 2001 Том 55, 2001 Том 54, 2000 Том 53, 1999 Том 52, 1998 Том 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i8-9.110
pages 107-112

Synthesis of Discrete Pseudorandom Sequences Generator Structures for Arbitrary Decimation Index

Victor Gennadievich Starodubtsev
Mozgaisky Military Space Engineering Academy, St.Petersburg, Russia
Kirill Yurievich Tsvetkov
Mozgaisky Military Space Engineering Academy, St.Petersburg, Russia

Краткое описание

A synthesis technique of discrete pseudorandom sequence generator structures is introduced, which to solve problems of making a full set of sequences with a certain period through one known multinominal in real time.


Articles with similar content:

Solution of Some Problems of Data Processing on the Basis of Main Generalized Variable Technique
Journal of Automation and Information Sciences, Vol.34, 2002, issue 12
Oleg V. Babak
The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov
Noise Immunity of a Radio-Control System with Frequency Modulation
Telecommunications and Radio Engineering, Vol.66, 2007, issue 8
Yu. N. Bykov
A Method of Analyzing Random Signals in State Diagnosis
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
T. B. Kirillova, M. A. Adasovskaya, B. I. Adasovskiy
Nonlinear Inversions of Boundary-Value Problems for Conformal Mappings with Control in Boundary Conditions
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Andrey Ya. Bomba